# SDR UPS07551052

- Difficulty date: October 18, 2007
- Submitted: October 29, 2007
- Operation: Air carrier
- Aircraft: N450UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25472
- Aircraft time: 15,915 hours, 10,413 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N1024138
- Condition: Dented
- Location: Bs 660 S23-24r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DENT IN FWD CARGO COMPARTMENT FUSELAGE FRAME FRAME STA 660, S23R  AND S24R.  ACCOMPLISHED REPAIR PER FINAL EA 757-5330-27A-1755 AND UPS EO B757-5310-27937-A.
